skin-hair-icon
Curve from steroids
I have taken steroids in form of kenacot injection due to allergy. Now I have puffy and swelled face. Is there any medication to reduce the level of steroids so that I could be look like slim or get previous slim face. If yes please suggest me the doctor where I have to get appointment. Some one has suggested to visit Dermatologist. As this is a skin issue on face. Please suggest
91 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now
Steroids do cause many problems if not taken under medical supervision. Kindly meet a good Dermatologist for your assessment and further treatment plan.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.